# SDR MWEA010990

- Difficulty date: June 18, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 44,885 hours, 32,880 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bracket
- Part number: 99579457
- Condition: Elongated
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH BRACKET HOLES ELONGATED FORWARD AND AFT, FORWARD CARGO DOOR HINGES ATTACH TO FUSELAGE.  --  FABRICATED AND INSTALLED DOUBLERS.
